Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having pain in upper stomach. Feels dizzy, coughing, getting metallic taste in mouth. What could be the cause?

I am expereincing pains in my upper stomach area for the past week ...when I get these pains I at times get a dizzy spell..I do take raberprazole for my stomach for dyspepsia but these are different symptoms....also with this I have been coughing and after the cough I get a metal taste in my mouth ...any idea why the metal taste ?? also I have mild pain in the middle right of my back
Asked On : Sat, 12 May 2012
Answers:  1 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

Dyspepsia has progressed to GERD(Gastroesophageal reflux disease) where in the gastric acid is now regurgitating into the esophagus and the pharynx.

this causes metallic taste in the mouth.

Domperidone in combination with rabeprazole may help in this condition.

Endoscopy of the upper Gastrointestinal tract is need to arrive at a diagnosis.

Consult a gastroenterologist for more help.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor